Advances in Dynamical Systems and Applications (ADSA)

Volume 10, Number 1 (2015)





Some Hardy Type Inequalities with Weighted Functions via Opial Type Inequalities
pp. 1–9
Ravi P. Agarwal, Donal O’Regan and Samir H. Saker

Limit-point/limit-circle Results for Forced Second Order Differential Equations
pp. 11–26
Miroslav Bartuˇsek, John R. Graef

A solid Foundation for q-Appell Polynomials
pp. 27–35
Thomas Ernst

Nonexistence of Limit Cycles for Planar Systems of Li´enard-type
pp. 37–45
Makoto Hayashi

Existence of Nontrivial Solutions for a Class of Mixed Boundary Laplacian Systems
pp. 47–56
El Miloud Hssini, Mohammed Massar and Najib Tsouli and Mohamed Talbi

Approximate Controllability of Semilinear Nonautonomous Systems in Hilbert Spaces
pp. 57–75
Hugo Leiva, Nelson Merentes, Jose Luis Sanchez and Ambrosio Tineo Moya

Comparison of Smallest Eigenvalues for Certain Fifth Order Boundary Value Problems
pp. 77–84
Charles Nelms Jr

Problems for a Linear Two-Time-Scale Discrete Model
pp. 85–96
Tahia Zerizer


Application of the Adomian Decomposition Method (ADM) and the Decomposion Laplace-Adomian method to solving some equations of the models of water pollution
pp. 97-107
Joseph Bonazebi Yindoula, Gabriel Bissanga, and Pare Youssouf

On sensitivity for set-valued discrete dynamical systems
pp. 109-118
Annamaria Miranda

Periodic solutions of degenerate equations with finite delay in UMD space
pp. 119-127
Mohamed Bahaj, Rachid Bahloul and Omar Sidki






© All rights are reserved with Research India Publications                             Home  Journals  Contact